| Catalog Number |
02.07.0314SCF |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
08/11/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16-aug-2023 lot 2116744: (b)(4) items manufactured and released on 12-jan-2022.Expiration date: 2026-12-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 1 month from the primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the liner.The surgery was completed successfully.